Document Type : Research Paper


1 Research Scholar, Department of Mathematics, National Institute of Technology Patna 800005, India.

2 Assistant Professor, Department of Mathematics, National Institute of Technology Patna 800005, India.

3 Enginering Faculty; Basic Eng.Sci.(Math.Sect.); Malatya Turgut Ozal University, Malatya, 44040 Turkey.


The purpose of this article is to introduce the triple sequences and its convergence over instuitionistic fuzzy metric space (\textbf{IFMS}). The article also discusses ideal convergence of triple sequences, the uniqueness of ideal limits, the relationship between Pringsheim's limit and ideal limits, the ideal Cauchy sequences, and various specific spaces of triple sequences with respect to IFMS.


[1] B.C. Tripathy, Statistically convergent double sequences, Tamkang J. Math., 34 (2003), pp. 231-237.
[2] G.M. Robinson, Divergent double sequences and series, Trans. Am. Math. Soc., 28 (1926), pp. 50-73.
[3] H. Fast, Sur la convergence statistique, Colloq. Math., 2 (1951), pp. 241-244.
[4] H.J. Hamilton, Transformations of multiple sequences, Duke Math. J., 2 (1936), pp. 29-60.
[5] J.A. Fridy, On statistical convergence, Analysis, 5 (1985), pp. 301-313.
[6] J.A. Dombi, General class of fuzzy operators the De Morgan class of fuzzy operators and fuzziness measures induced by fuzzy operators, Fuzzy Sets Syst., 8 (1982), pp. 149-163.
[7] J.H. Park, Intuitionistic Fuzzy metric Space, Chaos Solitons Fractals, 22 (2004), pp. 1039-1046.
[8] K. Menger, Statistical metrics, Proc. Natl. Acad. Sci. USA, 28 (1942), pp. 535-537.
[9] K.T. Atanassov, Intuitionistic Fuzzy sets, Fuzzy Sets Syst., 20 (1986), pp. 87-96.
[10] L.A. Zadeh, Fuzzy sets, Inf. Control, 8 (1965), pp. 338-353.
[11] M.J. Frank, On the simultaneous associativity of F(x,y) and x+y-F(x,y), Aequat. Math., 19 (1979), pp. 194-226.
[12] M. Mursaleen and S.A. Mohiuddine, Statistical Covergence of double sequences in intuitionistic fuzzy normed spaces, Chaos Solitons Fractals, 41 (2009), pp. 2414-2421.
[13] P. Kostyrko, and Salat, Tibor and Wilczynski, Wladyslaw, $\mathcal{I}$-convergence, Real Anal. Exch., 26 (2001), pp. 669-685.
[14] V.A. Khan, M. Ahmad, H. Fatima and M. Faisal Khan, On some results in intuitionistic fuzzy ideal convergence double sequence spaces, Adv. Differ. Equ., 2019 (2019), pp. 1-10.